A problem in the theory of epidemics. II. (English) Zbl 0226.92011


92D30 Epidemiology


Zbl 0212.52105
Full Text: DOI


[1] Bailey, N. T.J., The mathematical theory of epidemics (1957), Hafner: Hafner New York · Zbl 0115.37202
[2] Cooke, K. L., Functional-differential equations: Some models and perturbation problems, (Hale, J. K.; LaSalle, J. P., Differential equations and dynamical systems (1967), Academic Press: Academic Press New York) · Zbl 0189.40301
[3] Hoppensteadt, F.; Waltman, P., Math. Biosci., 9, 71-91 (1970)
[4] Kakutani, S.; Markus, L., On the nonlinear difference-differential equation \(y′ (t) = [A\) − By(t − τ)]\(y(t)\), (Lefschetz, S., Contributions to the theory of nonlinear oscillations, Vol. IV (1958), Princeton Univ. Press: Princeton Univ. Press Princeton, New Jersey) · Zbl 0082.30301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.